Join the 'Weakness' group to help and get support from people like you.
We found 8 questions associated with the 'Weakness' topic.
Posted 7 Feb 2015 by • 3 answers
My head has been hurting really bad for almost two weeks straight. I've been having headaches since I was a child. I'm now 20. I really think there's something wrong with me, but I can't afford the doctor, I'm a college student. When I get these headaches, it never lasts ...
Posted 20 Oct 2017 by • 0 answers
my mom is 94. about 22 years ago she recouperated from Gillian Barea syndrom. Now she is suffering terribly from violent shaking. Presently she is also all broken out with hives, and has swollen extremities, also blisters on her hands. About 7 years ago, her hands blistered and pealed several ...
Posted 13 Sep 2017 by • 0 answers
Hi, would hugely appreciate if you could help me with this. Several days ago i was standing in front of my sink, blowing my nose, and i guess, have done it too quickly so i started seeing those "moths" in my eyes, then i suddenly felt that a part of my right cheek was slightly numb, as ...
Posted 22 Jun 2017 by • 0 answers
From last 1 month i have been suffering from headache.Also most of the time i have feeling like heavy eyes.There is weakness feeling in legs below the knees.Some time after walking some or doing some activity i feel like i am going to pass out, but havnt happened yet.Now i am having back and neck ...
Posted 4 Sep 2016 by • 1 answer
I was prescribed Prednisone 30mg for three days 20MG for three days and 10mg for another 3 for poison ivy. I'm on my third day and I can't function. I have no desire to even get out of bed. Work has been so hard. Should I be concerned?
Posted 13 Feb 2016 by • 0 answers
My husband is 75 yrs old. Has been having headaches , weakness, dizziness.Went to Doc.today and blood pressure was 112/76 .wondering what is causing this ? Doc said to cut the 20mg to 10mg. He's taking Lisinopril for 10 years.
Posted 18 Jul 2013 by • 2 answers
I had a respiratory infection and am now feeling a little better, but my legs are so weak. :( I'm 70 years old and really not in too bad of shape otherwise... I use to be active, now I feel like my body, especially my legs are in cement!
Posted 16 Oct 2012 by • 2 answers
I have been on Viibryd for about a week. I am experiencing extreme tirednes and muscle weakness and very low energy. Has anyone experienced these symptons and do they go away?